UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1237

タイトル: The Generalized Whittaker Functions for $SU(2,1)$ and the Fourier Expansion of Automorphic Forms
著者: Ishikawa, Yoshi-hiro
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 3, Page 477-526
抄録: Explicit form of Fourier expansion of automorphic forms plays an important role in the theory. Here we investigate the case of $SU(2,1)$ and give an explicit formula of generalized Whittaker functions for the standard representations of the group. Together with a result of [K-O], we obtain a form of fully developed Fourier expansion of automorphic forms belonging to arbitrary standard representations.
URI: http://hdl.handle.net/2261/1237
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060303.pdf333.34 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください